# SDR SWAA2019012228756

- Difficulty date: January 4, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141A1160IZ
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME HAD CHAFING DAMAGE AT BS 360, STR 8R.  REPAIRED FRAME IAW SRM.
